# SDR ASAA201805184686

- Difficulty date: March 3, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N854VA
- Make and model: Airbus A320-214
- Aircraft serial: 05058
- Aircraft time: 22,427 hours, 6,525 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: D53480043203
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE R2 DOOR CUT OUT LOWER SILL, 50 INCHES FROM CENTERLINE, RIGHT SIDE 1 - 5 INCHES FORWARD OF FRAME 68.  ACFT GROUNDED.  PERFORMED A REPAIR IAW SRM 53-41-14-300-001. REPAIR PRINCIPLE 5.
